On Weakly Harmonic Maps From Finsler to Riemannian Manifolds
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 39-57
@article{AIHPC_2009__26_1_39_0,
     author = {Von Der Mosel, Heiko and Winklmann, Sven},
     title = {On Weakly Harmonic Maps From Finsler to Riemannian Manifolds},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {1},
     year = {2009},
     pages = {39-57},
     doi = {10.1016/j.anihpc.2007.06.001},
     zbl = {1166.53050},
     mrnumber = {2483812},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_1_39_0}
}
Von Der Mosel, Heiko; Winklmann, Sven. On Weakly Harmonic Maps From Finsler to Riemannian Manifolds. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 39-57. doi : 10.1016/j.anihpc.2007.06.001. http://www.numdam.org/item/AIHPC_2009__26_1_39_0/

[1] Bao D., Lackey B., A Hodge Decomposition Theorem for Finsler Spaces, C. R. Acad. Sci. Paris Ser. I Math. 323 (1996) 51-56. | MR 1401628 | Zbl 0852.53051

[2] Bao D., Chern S. S., Shen Z., An Introduction to Riemann Finsler Geometry, Graduate Texts in Mathematics, vol. 200, Springer, Berlin, Heidelberg, New York, 2000. | MR 1747675 | Zbl 0954.53001

[3] Caffarelli L. A., Regularity Theorems for Weak Solutions of Some Nonlinear Systems, Comm. Pure Appl. Math. 35 (1982) 833-838. | MR 673831 | Zbl 0496.35035

[4] Centore P., Finsler Laplacians and Minimal-Energy Maps, Internat. J. Math. 11 (2000) 1-13. | MR 1757888 | Zbl 1110.58307

[5] Eells J., Fuglede B., Harmonic Maps Between Riemannian Polyhedra, Cambridge Tracts in Mathematics, vol. 142, Cambridge University Press, Cambridge, 2001. | MR 1848068 | Zbl 0979.31001

[6] Fuglede B., Hölder Continuity of Harmonic Maps From Riemannian Polyhedra to Spaces of Upper Bounded Curvature, Calc. Var. 16 (2003) 375-403. | MR 1971035 | Zbl 1025.31004

[7] Fuglede B., The Dirichlet Problem for Harmonic Maps From Riemannian Polyhedra to Spaces of Upper Bounded Curvature, Trans. AMS 357 (2005) 757-792. | MR 2095630 | Zbl 1061.31008

[8] Fuglede B., Harmonic Maps From Riemannian Polyhedra to Geodesic Spaces With Curvature Bounded From Above, Calc. Var. 31 (2008) 99-136. | MR 2342616 | Zbl 1133.58004

[9] Giaquinta M., Hildebrandt S., A Priori Estimates for Harmonic Mappings, J. Reine Angew. Math. 336 (1982) 124-164. | MR 671325 | Zbl 0508.58015

[10] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, Reprint of the 1998 ed., Springer, Berlin, New York, 2001. | MR 1814364 | Zbl 0361.35003

[11] Gromoll D., Klingenberg W., Meyer W., Riemannsche Geometrie Im Großen, Lecture Notes Math., vol. 55, Springer, Berlin, Heidelberg, 1968. | Zbl 0293.53001

[12] Hildebrandt S., Kaul H., Widman K.-O., Dirichlet's Boundary Value Problem for Harmonic Mappings of Riemannian Manifolds, Math. Z. 147 (1976) 225-236. | MR 407892 | Zbl 0313.31015

[13] Hildebrandt S., Widman K.-O., Some Regularity Results for Quasilinear Elliptic Systems of Second Order, Math. Z. 142 (1975) 67-86. | MR 377273 | Zbl 0317.35040

[14] Hildebrandt S., Jost J., Widman K.-O., Harmonic Mappings and Minimal Submanifolds, Invent. Math. 62 (1980/81) 269-298. | MR 595589 | Zbl 0446.58006

[15] Hildebrandt S., Harmonic Mappings of Riemannian Manifolds, in: Giusti E. (Ed.), Harmonic Mappings and Minimal Immersions, Montecatini, 1984, Lecture Notes in Math., vol. 1161, Springer, Berlin, 1985, pp. 1-117. | MR 821968 | Zbl 0581.58011

[16] Jäger W., Kaul H., Uniqueness and Stability of Harmonic Maps and Their Jacobi Fields, Man. Math. 28 (1979) 269-291. | MR 535705 | Zbl 0413.31006

[17] Jost J., Eine Geometrische Bemerkung Zu Sätzen Über Harmonische Abbildungen, Die Ein Dirichletproblem Lösen, Manuscripta Math. 32 (1989) 51-57. | MR 592709 | Zbl 0455.53036

[18] Jost J., Equilibrium Maps Between Metric Spaces, Calc. Var. 2 (1994) 173-204. | MR 1385525 | Zbl 0798.58021

[19] Jost J., Convex Functionals and Generalized Harmonic Maps Into Spaces of Nonpositive Curvature, Comment. Math. Helv. 70 (1995) 659-673. | MR 1360608 | Zbl 0852.58022

[20] Jost J., Nonpositive Curvature: Geometric and Analytic Aspects, Birkhäuser, Basel, 1997. | MR 1451625 | Zbl 0896.53002

[21] Jost J., Generalized Dirichlet Forms and Harmonic Maps, Calc. Var. 5 (1997) 1-19. | MR 1424346 | Zbl 0868.31009

[22] M. Meier, On quasilinear elliptic systems with quadratic growth, Preprint SFB 72 Univ. Bonn, 1984.

[23] Mo X., Harmonic Maps From Finsler Manifolds, Illinois J. Math. 45 (2001) 1331-1345. | MR 1895460 | Zbl 0996.53047

[24] Moser J., On Harnack's Theorem for Elliptic Differential Equations, Comm. Pure Appl. Math. 14 (1961) 577-591. | MR 159138 | Zbl 0111.09302

[25] Payne L. E., Some Comments on the Past Fifty Years of Isoperimetric Inequalities, in: Everitt W. N. (Ed.), Inequalities - Fifty Years on From Hardy, Littlewood and Pólya, Lect. Notes Pure Appl. Math., vol. 129, Dekker, New York, Basel, Hong Kong, 1991, pp. 143-161. | MR 1112577 | Zbl 0723.52003

[26] Pingen M., A Priori Estimates for Harmonic Mappings, Analysis 27 (2007) 387-404. | MR 2373663 | Zbl 1145.35056

[27] M. Pingen, Zur Regularitätstheorie elliptischer Systeme und harmonischer Abbildungen, Dissertation Univ. Duisburg-Essen, 2006.

[28] G. Pólya, G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Ann. Math. Studies, vol. 27, 1951. | MR 43486 | Zbl 0044.38301

[29] Shen Y., Zhang Y., Second Variation of Harmonic Maps Between Finsler Manifolds, Sci. China Ser. A 47 (2004) 39-51. | MR 2054666

[30] Souza M., Spruck J., Tenenblat K., A Bernstein Type Theorem on a Randers Space, Math. Ann. 329 (2004) 291-305. | MR 2060364 | Zbl 1073.53014

[31] Tachikawa A., A Partial Regularity Result for Harmonic Maps Into a Finsler Manifold, Calc. Var. Partial Differential Equations 16 (2003) 217-224, erratum: 225-226. | Zbl 1023.49032

[32] Von Der Mosel H., Winklmann S., On Weakly Harmonic Maps From Finsler to Riemannian Manifolds, Preprint 15 Institut f. Mathematik, RWTH Aachen 2006, see, http://www.instmath.rwth-aachen.de/, →preprints.